# SDR R61A2019101701098

- Difficulty date: September 30, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 35,088 hours, 23,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17003869001
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION ON FWD FUSELAGE SHEAR CLIP AT 17 AND BETWEEN STR 26-27L. AAR MX REPLACED SHEAR CLIP PN 170-03869-001 IAW SRM 51-41-02.
